# SDR NACA2022092300001

- Difficulty date: September 23, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 85,489 hours, 14,436 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Lt Eec
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLT EICAS MSG (L ENG EEC). PERFORMED FIM 71-01 FAULT TREE 816, FAULT MESSAGE CLEARED. COMPONENTS AND WIRING ARE SERVICEABLE, AC OK FOR SERVICE.
